# SDR CA970918013

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A66
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Condition: Fractured
- Location: 2nd Stage
- Part time: 1,437 hours
- Stage of operation: TO
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

(CAN) THE NR4 ENGINE SHUTDOWN DURING THE TAKEOFF ROLL AT ABOUT 90 KNOTS. INSPECTION REVEALED 16 SECOND STAGE BLADES HAD FRACTURED.
